# SDR SWAA2014071429983

- Difficulty date: July 10, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 7,032 hours, 2,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A3230
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING OVERWING EMER EXIT SIGN LENS LOOSE.  SECURED LENS IAW SIP.
